Alert archive / North Carolina / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 53, NWS Raleigh, NC

June 7, 2005Hoke County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 7, 2005, 7:59 PM EDT for Hoke County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 7:59 PM EDT (23:59 UTC)
Expired
Jun 7, 2005, 8:41 PM EDT
In force
42 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Hoke County, NC

The radar

The Raleigh/Durham radar (KRAX), 95 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 12.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2005-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2005-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 072359
SVRRAH
NCC093-080045-
/O.NEW.KRAH.SV.W.0053.050607T2359Z-050608T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
759 PM EDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOKE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 845 PM EDT

* AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES NORTHEAST OF WAYSIDE...OR ABOUT 10
  MILES NORTHEAST OF RAEFORD. MOVING SOUTH AT 10 MPH. PENNY SIZED
  HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WAYSIDE...
  ROCKFISH...
  SILVER CITY...
  RAEFORD...
  ARABIA...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3506 7909 3520 7916 3512 7936 3493 7933
      3485 7922 3496 7905

$$

WSS
2 follow-up statements
000 
WWUS52 KRAH 080017
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
815 PM EDT TUE JUN 7 2005

NCC093-080045-
/O.CON.KRAH.SV.W.0053.000000T0000Z-050608T0045Z/
HOKE NC-
815 PM EDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM EDT FOR HOKE
COUNTY...

AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 58 MPH.  THIS STORM WAS LOCATED NEAR WAYSIDE...OR ABOUT 10 
MILES NORTHEAST OF RAEFORD. THIS STORM WAS DRIFTING TO THE SOUTH 
SOUTHWEST.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... CAMBELLS CROSSROADS 
AND RAEFORD.

LAT...LON 3506 7909 3520 7916 3512 7936 3493 7933
      3485 7922 3496 7905

$$

WSS
000 
WWUS52 KRAH 080041
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
840 PM EDT TUE JUN 7 2005

NCC093-080050-
/O.CAN.KRAH.SV.W.0053.000000T0000Z-050608T0045Z/
HOKE NC-
840 PM EDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR HOKE COUNTY IS CANCELLED...

THE STORM HAS WEAKENED BELOW SEVERE CRITERIA. THE STORM WILL 
CONTINUE TO PRODUCE HEAVY RAIN AND FREQUENT LIGHTNING AS IT MOVES 
SOUTH SOUTHWEST ACROSS THE WEST AND SOUTH SECTIONS OF HOKE COUNTY.

LAT...LON 3506 7909 3520 7916 3512 7936 3493 7933
      3485 7922 3496 7905

$$

WSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:45 PM EDT, 5 hours 14 minutes earlier.

Area forecast discussion, Jun 7, 2:45 PM EDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
245 PM EDT TUE JUN 7 2005

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
CONVECTION HAS DEVELOPED ALONG LEFTOVER BOUNDARIES FROM PRIOR
CONVECTION AND ROUGHLY IN THE ZONE OF A SOUTHWEST TO NORTHEAST
SYNOPTIC SURFACE BOUNDARY. AS OF THIS TIME CELLS ARE GENERALLY
DEVELOPING AND DYING AFTER CREATING MORE CONVECTION ON THE
THUNDERSTORM GUST FRONTS. ANY PERSISTENT CELL COULD BECOME A FLOOD
THREAT.

PERSISTENCE WILL LARGELY BE THE FORECAST TREND BUT WITH A MINOR
COOLING TREND IN AFTERNOON HIGHS. GFS 850 MILLBAR WINDS MORE SOUTH
THAN THE ETA/NAM AND THIS PULLS MORE MOISTURE INTO THE AIR COLUMN
AND HELPS TO BUMP THE GFS FORECAST POPS INTO THE LIKELY RANGE
WEDNESDAY AFTERNOON. THERE IS VERY LITTLE TO ACT AS A TRIGGER OTHER
THAN AFTERNOON HEATING AND WILL KEEP POPS IN THE CHANCE RANGE. LOSS
OF THE SYNOPTIC SURFACE BOUNDARY FOR WEDNESDAY ALSO A FACTOR.

THURSDAY AND FRIDAY WILL SEE AFTERNOON CONVECTION WITH WEAK SOUTH
FLOW AROUND THE OFFSHORE SURFACE HIGH.

ALTHOUGH WINDS ARE WEAK... ENOUGH TIME WILL PASS TO ADVECT IN COOLER
AIR FROM THE SOUTHEAST AND INITIATE A WEAK COOLING TREND IN HIGHS.
HAZE AND INCREASED AFTERNOON CLOUD COVER WILL ALSO AID THE COOLING
TREND. LOWS SHOULD NOT STRAY FAR FROM 70 DEGREES.
&&

.LONG TERM (SATURDAY THROUGH TUESDAY)...
A PERSISTENCE FORECAST WILL BE USED THIS PERIOD AS THE WESTERN
ATLANTIC RIDGE WILL BE THE DOMINANT WEATHER FEATURE OVER THE REGION.
THE RIDGE BUILDS SLIGHTLY TO THE WEST ON SATURDAY...WHICH WILL GIVE
DIURNAL POPS SLIGHTLY HIGHER IN THE WEST THAN THE EAST AROUND THE
PERIPHERY OF THE RIDGE. HIGH TEMPERATURES EACH DAY WILL BE 85 TO 90
WITH LOWS 65 TO 70.

.AVIATION...
NUMEROUS BOUNDARIES EXIST ACROSS THE AREA FROM YESTERDAYS
CONVECTION AND FROM DIFFERENTIAL HEATING THIS MORNING. THESE WILL BE
THE FOCUS OF CONVECTIVE DEVELOPMENT THIS AFTERNOON. COVERAGE SHOULD
BE ENOUGH TO WARRANT VCTS AT ALL SITES. AS HAS BEEN THE CASE THE
PAST SEVERAL DAYS...FOG AND LOW CLOUDS WILL DEVELOP IN THE EAST
BETWEEN 06Z AND 09Z...WITH IFR VIS AND LIFR CIGS AT RDU/FAY/RWI.
THIS SHOULD BE SLOW TO LIFT IN THE MORNING...BETWEEN 14Z AND 16Z.
GSO AND INT SHOULD AGAIN HAVE MVFR FOG FOR A FEW HOURS.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

LONG TERM...DGS
AVIATION...DGS
Hazardous weather outlook, Jun 7, 6:15 AM EDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
615 AM EDT TUE JUN 7 2005

NCZ007>011-021>028-038>043-073>078-083>086-088-089-081030-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
615 AM EDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TODAY
ACROSS THE AREA. ISOLATED FLOODING FROM HEAVY RAINFALL IS POSSIBLE
FROM NEARLY STATIONARY OR SLOW MOVING STORMS. FREQUENT LIGHTNING
WILL ALSO BE A THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WARM AND MOIST AIRMASS WILL BE IN PLACE THROUGH THE PERIOD.
LOCALIZED FLOODING WILL BE POSSIBLE ACROSS THE AREA...ESPECIALLY
ACROSS WESTERN AREAS OF THE STATE AS THE WARM AND MOIST AIR LIFTS
ALONG THE HIGHER TERRAIN.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BL

In the hours before

Special weather statement, Jun 7, 5:35 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
535 PM EDT TUE JUN 7 2005

NCZ027-042-043-077-078-072230-
HARNETT-JOHNSTON-NASH-WAYNE-WILSON-
535 PM EDT TUE JUN 7 2005

...STRONG THUNDERSTORMS WILL MOVE ACROSS NASH...WILSON...JOHNSTON...
WAYNE AND HARNETT COUNTIES THROUGH 630 PM EDT...

AT 535 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM WILSON TO 13 MILES NORTH OF DUNCAN...OR ALONG A
LINE EXTENDING FROM WILSON TO 10 MILES SOUTHWEST OF RALEIGH...MOVING
SOUTH AT 15 MPH.

THESE THUNDERSTORMS WILL IMPACT NEARLY ALL OF WILSON...JOHNSTON AND
HARNETT COUNTIES. THIS INCLUDES THE CITIES OF LUCAMA...CLAYTON...
SMITHFIELD...BENSON...LILLINGTON AND SURROUNDING LOCATIONS.

GUSTY WINDS OF 30 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. THESE GUSTY
WINDS COULD RESULT IN A FEW DOWNED TREES.

THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF DEADLY
LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO
NOT USE THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK
SHELTER INDOORS AUTOMOBILES CAN PROVIDE ADEQUATE SHELTER.

VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING ONE INCH DURING THE
NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH
CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS...
CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED.

JO
Special weather statement, Jun 7, 5:40 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
540 PM EDT TUE JUN 7 2005

NCZ042-076>078-072215-
HARNETT-JOHNSTON-LEE-WAYNE-
540 PM EDT TUE JUN 7 2005

...STRONG THUNDERSTORMS WILL DRIFT SOUTH INTO JOHNSTON...LEE...WAYNE
AND HARNETT COUNTIES BEFORE 630 PM EDT...

THESE STORMS HAVE HAD A HISTORY OF INTENSE LIGHTNING...LOCALLY VERY
HEAVY RAINFALL...HAIL...AND STRONG GUSTY WINDS.

LOCALLY GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. SOME
DOWN TREES AND POWER LINES ARE POSSIBLE. LIGHT OBJECTS SUCH AS TRASH
CANS...LAWN FURNITURE AND AWNINGS MAY BECOME AIRBORNE.

RFG
Special weather statement, Jun 7, 6:28 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
628 PM EDT TUE JUN 7 2005

NCZ042-076>078-072315-
HARNETT-JOHNSTON-LEE-WAYNE-
628 PM EDT TUE JUN 7 2005

...STRONG THUNDERSTORMS WILL DRIFT SLOWLY SOUTH ACROSS
JOHNSTON...LEE...WAYNE AND HARNETT COUNTIES THROUGH 730 PM EDT...

AT 625 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM COKESBURY TO FOUR OAKS TO NEAR SMITHFIELD AND
FREMONT...MOVING SOUTH NEAR 10 MPH.

LOCALLY GUSTY WINDS OF 40 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. LIGHT
OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE AND AWNINGS COULD BECOME
AIRBORNE.

RFG
Local storm report, Jun 7, 6:51 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
651 PM EDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             2 SW BURLINGTON         36.07N 79.47W
06/07/2005  0.75 INCH        ALAMANCE           NC   AIRPLANE PILOT

            DIME TO PENNY SIZE HAIL AT BURLINGTON-ALAMANCE REGIONAL
            AIRPORT. 48 MPH WIND GUST ALSO MEASURED AT 504 PM.

0515 PM     TSTM WND DMG     5 E ROCKY MOUNT         35.95N 77.71W
06/07/2005                   EDGECOMBE          NC   LAW ENFORCEMENT

            TREES DOWN ALONG US HIGHWAY 64 ALTERNATE BETWEEN ROCKY
            MOUNT AND KINGSBORO.

0520 PM     TSTM WND DMG     RALEIGH                 35.81N 78.64W
06/07/2005                   WAKE               NC   LAW ENFORCEMENT

            FIVE DOWNED POWER POLES WITH DOWNED LINES TRAPPING
            THIRTEEN PEOPLE IN EIGHT DIFFERENT VEHICLES AT BLUE RIDGE
            ROAD AND WADE AVENUE.

0520 PM     TSTM WND DMG     CARY                    35.78N 78.80W
06/07/2005                   WAKE               NC   PUBLIC

            3 TO 6 INCH DIAMETER TREE BRANCHES DOWN. A HANDHELD
            ANEMOMETER MEASURED A 52 MPH WIND GUST AND 3.5 INCHES OF
            RAIN FELL IN 20 MINUTES.

0527 PM     TSTM WND DMG     5 NW MONCURE            35.67N 79.14W
06/07/2005                   CHATHAM            NC   LAW ENFORCEMENT

            TREES DOWN.

0528 PM     FLASH FLOOD      RALEIGH                 35.81N 78.64W
06/07/2005                   WAKE               NC   TRAINED SPOTTER

            6 INCHES OF WATER COVERED INTERSECTION OF FALLS OF THE
            NEUSE AND SPRING FOREST ROADS. ANOTHER VEHICLE FLOATED
            AND BLOCKED THE INTERSECTION.

0544 PM     TSTM WND DMG     WILSONVILLE             35.74N 79.02W
06/07/2005                   CHATHAM            NC   LAW ENFORCEMENT

            TREES DOWN.

&&

MWS
Special weather statement, Jun 7, 7:28 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
728 PM EDT TUE JUN 7 2005

NCZ075-077-086-088-080030-
CUMBERLAND-HARNETT-HOKE-MOORE-
728 PM EDT TUE JUN 7 2005

...STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTHERN HARNETT...EXTREME
EASTERN MOORE...NORTHERN CUMBERLAND AND NORTHERN HOKE COUNTIES
THROUGH 830 PM EDT...

AT 728 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
OVERHILLS...OR ABOUT 15 MILES NORTHWEST OF FAYETTEVILLE...MOVING WEST
AT 5 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...MT
PLEASANT...WOODLAKE...INVERNESS...SPRING LAKE....AND FAYETTEVILLE.

THESE THUNDERSTORMS ARE PRODUCING DEADLY LIGHTNING. HEAVY RAIN WITH
RAINFALL AMOUNTS AROUND ONE INCH DURING THE NEXT HOUR CAN BE
EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO
AVOID HYDROPLANING.

JO
Local storm report, Jun 7, 7:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
744 PM EDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     CARY                    35.78N 78.80W
06/07/2005                   WAKE               NC   PUBLIC

            LARGE PINE TREE...12 INCH DIAMETER AND 25 FEET
            TALL...DOWN AT BAY OAK DRIVE AND ADVENTURE TRAIL.

0515 PM     TSTM WND DMG     1 W MORRISVILLE         35.83N 78.85W
06/07/2005                   WAKE               NC   PUBLIC

            TREE DOWN ON POWER LINES ON HIGHWAY 55 AND CARPENTER
            ROAD.

&&

MWS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:59 PM EDTSevere Thunderstorm WarningRAHWarren16 min
Jun 7, 3:29 PM EDTSevere Thunderstorm WarningRAHDurham31 min
Jun 7, 3:37 PM EDTSevere Thunderstorm WarningRAHHalifax23 min
Jun 7, 3:50 PM EDTSevere Thunderstorm WarningRAHWarren40 min
Jun 7, 4:01 PM EDTSevere Thunderstorm WarningRAHMontgomery44 min
Jun 7, 4:04 PM EDTSevere Thunderstorm WarningRAHFranklin, Nash47 min
Jun 7, 4:23 PM EDTFlash Flood WarningRAHDurham2 hr
Jun 7, 4:39 PM EDTSevere Thunderstorm WarningRAHAlamance36 min
Jun 7, 4:52 PM EDTSevere Thunderstorm WarningRAHWake23 min
Jun 7, 4:57 PM EDTSevere Thunderstorm WarningRAHDavidson33 min
Jun 7, 5:09 PM EDTFlash Flood WarningRAHAlamance96 min
Jun 7, 5:15 PM EDTFlash Flood WarningRAHWake2 hr
Jun 7, 5:15 PM EDTSevere Thunderstorm WarningRAHWake52 min
Jun 7, 5:16 PM EDTSevere Thunderstorm WarningRAHChatham29 min
Jun 7, 5:33 PM EDTSevere Thunderstorm WarningRAHChatham42 min
Jun 7, 6:31 PM EDTSevere Thunderstorm WarningRAHRandolph15 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.